×

On some fundamental theorems of contingent equations in connection with the control problems. (English) Zbl 0189.47301


Keywords:

control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hukuhara, M., Sur 1’appHcation semi-continue dont la valeur est un compact convexe, RIMS-11, Res. Inst. Math. Sci., Kyoto Univ., 1966.
[2] , Integration des applications mesurables dont la valeur est un compact convexe, RIMS-15, Res. Inst. Math. Sci., Kyoto Univ., 1966.
[3] Kikuchi, N., Existence of optimal controls, RIMS-20, Res. Inst. Math. Sci., Kyoto Univ., 1967.
[4] - _ ? Control problems of contingent equation, Publ. RIMS, Kyoto Univ. Ser. A, 3 (1967), 85-99. · Zbl 0189.47203
[5] Wazewski, T., Sur une condition equivalente a Tequation au contingent, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astr. Phys. 9 (1961), 865-867. · Zbl 0101.06001
[6] - -, On an optimal control problem, Differential Equations and Their Applications: Proceedings of the Conference held in Prague, September 1962 (1963), 229-242.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.